RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1975, Volume 30, Issue 1(181), Pages 231–232 (Mi umn4173)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Positioning in codimension 2, and the boundary

O. Ya. Viro


Full text: PDF file (173 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 01.04.1974

Citation: O. Ya. Viro, “Positioning in codimension 2, and the boundary”, Uspekhi Mat. Nauk, 30:1(181) (1975), 231–232

Citation in format AMSBIB
\Bibitem{Vir75}
\by O.~Ya.~Viro
\paper Positioning in codimension 2, and the boundary
\jour Uspekhi Mat. Nauk
\yr 1975
\vol 30
\issue 1(181)
\pages 231--232
\mathnet{http://mi.mathnet.ru/umn4173}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=420641}
\zmath{https://zbmath.org/?q=an:0315.57015}


Linking options:
  • http://mi.mathnet.ru/eng/umn4173
  • http://mi.mathnet.ru/eng/umn/v30/i1/p231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Sh. Farber, “Duality in an infinite cyclic covering and even-dimensional knots”, Math. USSR-Izv., 11:4 (1977), 749–781  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:172
    Full text:70
    References:19
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019